# SDR CALA2013121993791

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N3820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE STATION 1465, STRINGER 28R.  R & R STRINGER 28R SPLICE AT STATION 1465 IAW SRM 51-40-02, FIG 2, 3, 8, & 12 PN 146N3820, N-R 230031.
